Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 25, 2015, 10:00 PM MDT for Morgan County, Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 10:00 PM MDT (04:00 UTC)
- Expired
- Jun 26, 2015, 1:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 101 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 878 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2352 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS55 KBOU 260400
FFWBOU
COC087-123-260700-
/O.NEW.KBOU.FF.W.0024.150626T0400Z-150626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1000 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 100 AM MDT
* AT 959 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN OVER ANTELOPE SPRINGS. THE RAIN IS MOVING SOUTHEAST AT
15 MPH. UP TO THREE INCHES OF RAIN MAY HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ANTELOPE SPRINGS.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDCAT CREEK...
AND EAST PRONG WILDCAT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356
$$
RPK2 follow-up statements
841 WGUS75 KBOU 260512 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1112 PM MDT THU JUN 25 2015 COC087-123-260700- /O.CON.KBOU.FF.W.0024.000000T0000Z-150626T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO-MORGAN CO- 1112 PM MDT THU JUN 25 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR EAST CENTRAL WELD AND NORTHEASTERN MORGAN COUNTIES... AT 1111 PM MDT...RAIN HAD ENDED OVER EAST CENTRAL WELD AND NORTHEAST MORGAN COUNTIES. UP TO THREE INCHES OF RAIN MAY HAVE FALLEN IN SOME AREAS SO FLASH FLOODING IS EXPECTED TO CONTINUE. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ANTELOPE SPRINGS. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...WILDCAT CREEK... AND EAST PRONG WILDCAT CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356 $$ RPK
940 WGUS75 KBOU 260656 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1256 AM MDT FRI JUN 26 2015 COC087-123-260705- /O.EXP.KBOU.FF.W.0024.000000T0000Z-150626T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WELD CO-MORGAN CO- 1256 AM MDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL WELD AND NORTHEASTERN MORGAN COUNTIES WILL EXPIRE AT 100 AM MDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 4035 10380 4059 10392 4060 10360 4038 10356 $$ RPK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 8:59 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 25, 8:59 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 859 PM MDT THU JUN 25 2015 .UPDATE... ISSUED AT 858 PM MDT THU JUN 25 2015 ISOLATED SEVERE STORMS CONTINUE AT THIS HOUR BUT OVERALL TREND WILL BE WEAKENING THROUGH LATE EVENING AS STORMS EVENTUALLY MOVE BACK INTO AREAS ALREADY WORKED OVER BY EARLIER STORMS. HOWEVER...STILL EXPECT A FEW SHOWERS AND STORMS TO CONTINUE THROUGH THE NIGHT. OVERALL ONLY MINOR CHANGES MADE TO EXISTING FORECAST. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 330 PM MDT THU JUN 25 2015 CONVECTION BEGINNING OVER THE HIGHER TERRAIN AND LARIMER COUNTY AS A SHORTWAVE MOVES CLOSER OUT WYOMING. A LONG LIVED MCS....MESOSCALE CONVECTIVE SYSTEM HAS BEEN MOVING SOUTHEAST FROM WYOMING AND INTO NEBRASKA ALL DAY....AND OUTFLOW FROM THIS SYSTEM WILL LIKELY HELP KICK OFF ADDITIONAL CONVECTION THIS EVENING. DEWPOINTS IN THE UPPER 50S TO LOWER 60S ALONG WITH TEMPERATURES IN THE MID TO UPPER 80S ARE HELPING CAPES REACH IN THE 1000-2000 J/KG AND UPWARDS OF 3000 NEAR THE WY/NE BORDER. SHEAR IS EXPECTED TO INCREASE TO 35 KTS TO NEAR 50 KTS NEAR THE WYOMING BORDER. THESE INGREDIENTS ARE COMBINING TO BRING THE THREAT OF SEVERE WEATHER...MAINLY FOR LARGE HAIL AND DAMAGING OUTFLOW WINDS TO THE PLAINS TONIGHT. BEST AREA IS ALONG AND EAST OF A LINE FROM GREELEY TO LIMON. HOWEVER OUTFLOW FROM STORMS...IN ADDITION TO ENHANCED UPSLOPE FLOW THIS EVENING MAY PRODUCE OTHER STORM FURTHER WEST. SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MOST OF THE PLAINS AND URBAN CORRIDOR FOR THIS REASON. ACTIVITY UP NEAR CHEYENNE HAS BEEN PROGGED BY THE LATEST HRRR MODEL TO BECOME THE LONG ADVERTISED POSSIBLE MCS SYSTEM TO PUSH SOUTHEAST OVER NORTHEASTERN COLORADO AND INTO KANSAS BY MIDNIGHT. THE OUTFLOW FROM THIS SYSTEM IS EXPECTED TO PUSH BACK TOWARD THE FOOTHILLS TO BRING STRATUS AND SOME FOG OVER THE PLAINS OVER NIGHT. SO EVEN THOUGH TEMPERATURES SHOULD BE COOLING TONIGHT AND INTO TOMORROW...MINIMUM TEMPERATURES WILL BE MODERATED OVER THE PLAINS UNDER WHAT STRATUS FORMS. STRATUS WILL LIKELY STICK IN ALONG THE URBAN CORRIDOR AND PALMER DIVIDE FOR MOST OF TOMORROW. THIS WILL ALLOW FOR TEMPERATURES ABOUT 5 TO 10 DEGREES COOLER THAN TODAY. EXPECT AFTERNOON SHOWERS AND THUNDERSTORMS TO FIRE OFF THE MOUNTAINS ABOVE THE STABLE STRATUS DECK FIRST...THEN SOME MAY PUSH EAST DURING THE LATE AFTERNOON OVER THE URBAN CORRIDOR AND ADJACENT PLAINS. WITH THE UPPER RIDGE PUSHING IN FROM THE WEST SLIGHTLY MORE...THIS MAY LIMIT CONVECTION OVER THE PLAINS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 330 PM MDT THU JUN 25 2015 THE MAIN MESSAGE CONTINUES TO BE UPPER LEVEL RIDGING OVER THE GREAT BASIN DURING THE PERIOD. THIS PUTS OUR AREA UNDER A NORTH TO NORTHWEST FLOW ALOFT WITH LITTLE IN THE WAY OF DISCERNIBLE QG DYNAMICS AFFECTING OUR WEATHER. THIS ALSO KEEPS THE PLAINS SUSCEPTIBLE TO OCCASIONAL OUTFLOWS AND FRONTAL SURGES FROM CONVECTION THAT FORMS OVER THE GREAT PLAINS. ADDITIONALLY ENOUGH MOISTURE WILL LIKELY BE CAUGHT IN THE RIDGE TO KEEP THE USUAL DIURNAL CONVECTIVE CYCLE GOING. NWP BIAS-CORRECTED CONSENSUS TEMPERATURES ARE PREDICTING SEASONAL VALUES BUT SOME OF THE LATEST GUIDANCE IS SUGGESTING MUCH WARMER VALUES. WE SHALL SEE. && .AVIATION...(FOR THE TAFS THROUGH 06Z FRIDAY EVENING) ISSUED AT 858 PM MDT THU JUN 25 2015 ANOTHER BATCH OF CONVECTION DROPPING SOUTHWARD WILL KEEP THE THREAT OF STORMS IN THE FRONT RANGE METRO AREA AIRPORTS THROUGH 06Z-07Z. STRONGER STORMS MAY STILL BE SEVERE WITH HAIL AND HEAVY RAIN REDUCING VISIBILITIES. COULD SEE A FEW STORMS LINGER OVERNIGHT...AND SOME HIGH RESOLUTION MODELS CONTINUE TO SHOW ADDITIONAL ACTIVITY ALONG THE FOOTHILLS AND ADJACENT PLAINS. WILL HAVE TO FOLLOW PROGRESSION OF STORMS AND ADJUST TAFS AS NECESSARY. EXPECTING STRATUS/FOG TO PUSH IN OVER THE AREA AFTER 09Z. IFR CONDITIONS POSSIBLE FROM 09-15Z...THEN MVFR CEILINGS MAY LAST THROUGH 00Z. && .HYDROLOGY... ISSUED AT 330 PM MDT THU JUN 25 2015 STORMS MOVING RATHER QUICKLY THIS AFTERNOON AND EVENING WITH RAINFALL AMOUNTS MAINLY UNDER ONE HALF INCH. HOWEVER...WITH A RELATIVELY WET AIRMASS...COULD SEE LOCALLY HIGHER AMOUNTS UP TO AN INCH OVER THE PLAINS. FOR THIS EVENING...WITH INCREASING UPSLOPE FLOW ALONG THE FRONT RANGE...IF STORMS FIRE IN AND NEAR THE FOOTHILLS...COULD SEE HEAVY RAINFALL DEVELOP OVER PORTIONS OF THE URBAN CORRIDOR WITH RAINFALL AMOUNTS UP TO AN INCH OR TWO IN A FEW LOCATIONS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BARJENBRUCH SHORT TERM...KRIEDERMAN LONG TERM...ET AVIATION...BARJENBRUCH HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Jun 25, 11:08 AM MDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1108 AM MDT THU JUN 25 2015 COZ030>051-261715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MDT THU JUN 25 2015 ...POSSIBLE SEVERE STORMS THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE PLAINS OF NORTHEAST COLORADO BY EARLY TO MID AFTERNOON AND CONTINUE INTO THE EVENING HOURS. A FEW OF THE STORMS WILL BECOME SEVERE WITH LARGE HAIL OVER AN INCH IN DIAMETER AND DAMAGING WINDS WITH GUSTS UP TO 70 MPH. AN ISOLATED TORNADO OR TWO MAY ALSO OCCUR. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST OF A LINE FROM GREELEY TO LIMON...HOWEVER OUTFLOWS FROM THESE STORMS COULD INITIATE STRONG STORMS ELSEWHERE AS WELL. ALTHOUGH THE STORMS WILL MOVE RATHER QUICKLY SOME LOCATIONS COULD RECEIVE UP TO AN INCH OF RAIN IN 30 MINUTES OR LESS. IN THE MOUNTAINS AND FOOTHILLS THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON WHICH WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COOLER TEMPERATURES AND AN INCREASE IN STORM COVERAGE WILL OCCUR FRIDAY ACROSS THE AREA...WITH A SLIGHT CHANCE OF SEVERE STORMS OVER THE PLAINS. A FAIRLY TYPICAL EARLY SUMMER WEATHER PATTERN WILL CONTINUE SATURDAY THROUGH WEDNESDAY WITH TEMPERATURES AROUND NORMAL AND CHANCES OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR THE NORTHEASTERN COLORADO PLAINS WILL BE NEEDED THIS AFTERNOON AFTER 2 PM. SPOTTER ACTIVATION FOR THE METRO AREAS MAY BE NEEDED THIS AFTERNOON AFTER 4 PM. KRIEDERMAN/ET
In the hours before
Special weather statement, Jun 25, 7:07 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT THU JUN 25 2015
COZ048-050-051-260145-
LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
707 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHILLIPS...LOGAN AND
WESTERN SEDGWICK COUNTIES UNTIL 745 PM MDT...
AT 705 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF PEETZ...OR 16 MILES NORTHEAST OF STERLING...MOVING
SOUTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STERLING...HAXTUN...FLEMING...ILIFF...PEETZ...SEDGWICK...CROOK...
PADRONI...PROCTOR...ST PETERSBURG...TWIN BUTTES...MARKS BUTTE...
HIGHLAND CENTER AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4055 10251 4044 10266 4044 10324 4099 10328
4100 10250
TIME...MOT...LOC 0105Z 343DEG 69KT 4086 10307
COOPERLocal storm report, Jun 25, 7:31 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
731 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL KIOWA 39.35N 104.46W
06/25/2015 M0.88 INCH ELBERT CO AMATEUR RADIO
0630 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0602 PM HAIL 13 ENE KIOWA 39.45N 104.25W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0600 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
HAIL WAS BETWEEN NICKEL AND QUARTER SIZED
0537 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.63W
06/25/2015 M0.75 INCH ELBERT CO TRAINED SPOTTER
0524 PM HAIL 2 E PONDEROSA PARK 39.40N 104.60W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0512 PM HAIL 4 SSE BENNETT 39.70N 104.39W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0512 PM HAIL 4 S STRASBURG 39.68N 104.30W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0455 PM HAIL 1 S BENNETT 39.74N 104.42W
06/25/2015 M1.00 INCH ADAMS CO TRAINED SPOTTER
0439 PM HAIL 8 S PROSPECT VALLEY 39.96N 104.41W
06/25/2015 M1.50 INCH ADAMS CO TRAINED SPOTTER
0420 PM HAIL 3 W PROSPECT VALLEY 40.07N 104.47W
06/25/2015 M1.50 INCH WELD CO STORM CHASER
0415 PM HAIL 4 SW KEENESBURG 40.07N 104.57W
06/25/2015 M2.00 INCH WELD CO TRAINED SPOTTER
0415 PM HAIL 8 S KEENESBURG 39.99N 104.52W
06/25/2015 M2.50 INCH ADAMS CO TRAINED SPOTTER
0400 PM HAIL 5 SSE MILTON RESERVOIR 40.17N 104.60W
06/25/2015 M1.25 INCH WELD CO TRAINED SPOTTER
0359 PM HAIL ENE KEENESBURG 40.11N 104.52W
06/25/2015 M1.50 INCH WELD CO TRAINED SPOTTER
0355 PM HAIL 2 SE MILTON RESERVOIR 40.22N 104.61W
06/25/2015 M1.00 INCH WELD CO STORM CHASER
&&
JKSpecial weather statement, Jun 25, 7:42 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 742 PM MDT THU JUN 25 2015 COZ048-050-051-260245- LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO- 742 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PHILLIPS...EASTERN LOGAN AND WESTERN SEDGWICK COUNTIES UNTIL 845 PM MDT... AT 740 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PADRONI TO NEAR TWIN BUTTES...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF STERLING TO 17 MILES SOUTHEAST OF SIDNEY...AND MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... STERLING...HOLYOKE...HAXTUN...FLEMING...ILIFF... SEDGWICK...CROOK...PAOLI...PADRONI...PROCTOR...ST PETERSBURG... FAIRFIELD...TWIN BUTTES...MARKS BUTTE AND HIGHLAND CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DENVER. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 4047 10218 4044 10316 4086 10318 4100 10244 TIME...MOT...LOC 0140Z 287DEG 44KT 4074 10315 4093 10276 COOPER
Local storm report, Jun 25, 9:08 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
908 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0630 PM HAIL KIOWA 39.35N 104.46W
06/25/2015 M0.88 INCH ELBERT CO AMATEUR RADIO
0602 PM HAIL 13 ENE KIOWA 39.45N 104.25W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0600 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
HAIL WAS BETWEEN NICKEL AND QUARTER SIZED
0537 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.63W
06/25/2015 M0.75 INCH ELBERT CO TRAINED SPOTTER
0524 PM HAIL 2 E PONDEROSA PARK 39.40N 104.60W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0512 PM HAIL 4 SSE BENNETT 39.70N 104.39W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0512 PM HAIL 4 S STRASBURG 39.68N 104.30W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0455 PM HAIL 1 S BENNETT 39.74N 104.42W
06/25/2015 M1.00 INCH ADAMS CO TRAINED SPOTTER
0439 PM HAIL 8 S PROSPECT VALLEY 39.96N 104.41W
06/25/2015 M1.50 INCH ADAMS CO TRAINED SPOTTER
0420 PM HAIL 3 W PROSPECT VALLEY 40.07N 104.47W
06/25/2015 M1.50 INCH WELD CO STORM CHASER
0415 PM HAIL 8 S KEENESBURG 39.99N 104.52W
06/25/2015 M2.50 INCH ADAMS CO TRAINED SPOTTER
ONE WINDOW IN THE HOUSE WAS BROKEN
0415 PM HAIL 4 SW KEENESBURG 40.07N 104.57W
06/25/2015 M2.00 INCH WELD CO TRAINED SPOTTER
0400 PM HAIL 5 SSE MILTON RESERVOIR 40.17N 104.60W
06/25/2015 M1.25 INCH WELD CO TRAINED SPOTTER
0359 PM HAIL ENE KEENESBURG 40.11N 104.52W
06/25/2015 M1.50 INCH WELD CO TRAINED SPOTTER
0355 PM HAIL 2 SE MILTON RESERVOIR 40.22N 104.61W
06/25/2015 M1.00 INCH WELD CO STORM CHASER
&&
JKLocal storm report, Jun 25, 9:20 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
920 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 7 NNE PURCELL 40.72N 104.52W
06/25/2015 E60.00 MPH WELD CO TRAINED SPOTTER
3/4 INCH HAIL AND 0.50 INCHES OF RAIN
0630 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0630 PM HAIL KIOWA 39.35N 104.46W
06/25/2015 M0.88 INCH ELBERT CO AMATEUR RADIO
0602 PM HAIL 13 ENE KIOWA 39.45N 104.25W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0600 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
HAIL WAS BETWEEN NICKEL AND QUARTER SIZED
0537 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.63W
06/25/2015 M0.75 INCH ELBERT CO TRAINED SPOTTER
0524 PM HAIL 2 E PONDEROSA PARK 39.40N 104.60W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0512 PM HAIL 4 S STRASBURG 39.68N 104.30W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0512 PM HAIL 4 SSE BENNETT 39.70N 104.39W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0455 PM HAIL 1 S BENNETT 39.74N 104.42W
06/25/2015 M1.00 INCH ADAMS CO TRAINED SPOTTER
0439 PM HAIL 8 S PROSPECT VALLEY 39.96N 104.41W
06/25/2015 M1.50 INCH ADAMS CO TRAINED SPOTTER
0420 PM HAIL 3 W PROSPECT VALLEY 40.07N 104.47W
06/25/2015 M1.50 INCH WELD CO STORM CHASER
0415 PM HAIL 4 SW KEENESBURG 40.07N 104.57W
06/25/2015 M2.00 INCH WELD CO TRAINED SPOTTER
0415 PM HAIL 8 S KEENESBURG 39.99N 104.52W
06/25/2015 M2.50 INCH ADAMS CO TRAINED SPOTTER
ONE WINDOW IN THE HOUSE WAS BROKEN
0400 PM HAIL 5 SSE MILTON RESERVOIR 40.17N 104.60W
06/25/2015 M1.25 INCH WELD CO TRAINED SPOTTER
0359 PM HAIL ENE KEENESBURG 40.11N 104.52W
06/25/2015 M1.50 INCH WELD CO TRAINED SPOTTER
0355 PM HAIL 2 SE MILTON RESERVOIR 40.22N 104.61W
06/25/2015 M1.00 INCH WELD CO STORM CHASER
&&
JKLocal storm report, Jun 25, 9:38 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
938 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 7 NNE PURCELL 40.72N 104.52W
06/25/2015 M1.25 INCH WELD CO TRAINED SPOTTER
WIND GUST TO 42 MPH AND RAINFALL OVER 0.50 INCHES
0630 PM HAIL KIOWA 39.35N 104.46W
06/25/2015 M0.88 INCH ELBERT CO AMATEUR RADIO
0630 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0602 PM HAIL 13 ENE KIOWA 39.45N 104.25W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0600 PM HAIL 3 WSW FRANKTOWN 39.37N 104.80W
06/25/2015 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
HAIL WAS BETWEEN NICKEL AND QUARTER SIZED
0537 PM HAIL 1 SSE PONDEROSA PARK 39.38N 104.63W
06/25/2015 M0.75 INCH ELBERT CO TRAINED SPOTTER
0524 PM HAIL 2 E PONDEROSA PARK 39.40N 104.60W
06/25/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0512 PM HAIL 4 SSE BENNETT 39.70N 104.39W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0512 PM HAIL 4 S STRASBURG 39.68N 104.30W
06/25/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0455 PM HAIL 1 S BENNETT 39.74N 104.42W
06/25/2015 M1.00 INCH ADAMS CO TRAINED SPOTTER
0439 PM HAIL 8 S PROSPECT VALLEY 39.96N 104.41W
06/25/2015 M1.50 INCH ADAMS CO TRAINED SPOTTER
0420 PM HAIL 3 W PROSPECT VALLEY 40.07N 104.47W
06/25/2015 M1.50 INCH WELD CO STORM CHASER
0415 PM HAIL 8 S KEENESBURG 39.99N 104.52W
06/25/2015 M2.50 INCH ADAMS CO TRAINED SPOTTER
ONE WINDOW IN THE HOUSE WAS BROKEN
0415 PM HAIL 4 SW KEENESBURG 40.07N 104.57W
06/25/2015 M2.00 INCH WELD CO TRAINED SPOTTER
0400 PM HAIL 5 SSE MILTON RESERVOIR 40.17N 104.60W
06/25/2015 M1.25 INCH WELD CO TRAINED SPOTTER
0359 PM HAIL ENE KEENESBURG 40.11N 104.52W
06/25/2015 M1.50 INCH WELD CO TRAINED SPOTTER
0355 PM HAIL 2 SE MILTON RESERVOIR 40.22N 104.61W
06/25/2015 M1.00 INCH WELD CO STORM CHASER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:07 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 19 min |
| Jun 25, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 50 min |
| Jun 25, 6:29 PM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 3 hr |
| Jun 25, 6:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Jefferson | 41 min |
| Jun 25, 6:39 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 111 min |
| Jun 25, 7:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 41 min |
| Jun 25, 7:07 PM MDT | Special Weather Statement | BOU | Logan | 38 min |
| Jun 25, 7:11 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 34 min |
| Jun 25, 7:42 PM MDT | Special Weather Statement | BOU | Logan, Phillips | 63 min |
| Jun 25, 8:23 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 37 min |
| Jun 25, 8:53 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 52 min |
| Jun 25, 9:09 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 36 min |
| Jun 25, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 33 min |
| Jun 25, 10:54 PM MDT | Areal Flood Advisory | BOU | Larimer | 96 min |
| Jun 25, 10:58 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 32 min |
| Jun 26, 3:36 PM MDT | Special Weather Statement | BOU | Teller | 39 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.